# SDR HEEA20120606039

- Difficulty date: June 6, 2012
- Submitted: June 8, 2012
- Operation: Air carrier
- Aircraft: N922PH
- Make and model: Skrsky S92A
- Aircraft serial: 920096
- Aircraft time: 2,598 hours
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire Harness
- Part number: 9255204112042
- Condition: Damaged
- Location: Fire Detection
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING DESCENT,  NR 2 ENGINE FIRE LIGHT AND AUDIO ALERT WERE INTERMITTENT.  NO SECONDARY INDICATIONS NOTED.  MX R & R NR 2 OTBD FIRE DETECTOR HARNESS.
